# SDR USAA040936

- Difficulty date: November 10, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Engine: Cfmint CFM563B2
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C25841
- Condition: Worn
- Location: Rudder
- Part time: 41,420 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1 - SKIN, 1 INCH BY 1.5 INCHES WEAR, KNIFE EDGE WEAR, 1 INCH AFT OF FWD CORNER AT RUDDER STA.  INSTALLED REPAIR PLIES IAW EA 79467, SRM 51-70-17.
